Alert archive / West Virginia / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 21, NWS Baltimore/Washington
NWS Baltimore/Washington issued this severe thunderstorm warning at Apr 25, 2010, 7:39 PM EDT for Berkeley County, Hampshire County, Morgan County, West Virginia; Frederick County, Virginia. It was in force for 51 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 25, 2010, 7:39 PM EDT (23:39 UTC)
- Expired
- Apr 25, 2010, 8:30 PM EDT
- In force
- 51 min
- Issued by
- NWS Baltimore/Washington
- Area
- Storm-based polygon
Counties Frederick County, VA, Berkeley County, WV, Hampshire County, WV, Morgan County, WV
The radar
The Sterling radar (KLWX), 81 km from the middle of the area, began a volume at 23:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 25, 8:05 PM EDT | HAIL 1 | 2 W High View, WV | |
| Apr 25, 8:11 PM EDT | HAIL 1 | 1 Sse High View, VA | |
| Apr 25, 8:26 PM EDT | HAIL 1 | Cedar Grove, VA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 26 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 25, 4:37 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 11.7 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 455 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 297 m²/s²
- 0-3 km storm-relative helicity
- 354 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
816 WUUS51 KLWX 252339 SVRLWX VAC069-WVC003-027-065-260030- /O.NEW.KLWX.SV.W.0021.100425T2339Z-100426T0030Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 739 PM EDT SUN APR 25 2010 THE NATIONAL WEATHER SERVICE IN STERLING VIRGINIA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EAST CENTRAL HAMPSHIRE COUNTY IN EASTERN WEST VIRGINIA... SOUTHWESTERN BERKELEY COUNTY IN THE PANHANDLE OF WEST VIRGINIA... SOUTH CENTRAL MORGAN COUNTY IN THE PANHANDLE OF WEST VIRGINIA... NORTHERN FREDERICK COUNTY IN NORTHWEST VIRGINIA... * UNTIL 830 PM EDT * AT 737 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HAIL UP TO THE SIZE OF QUARTERS. THIS STORM WAS LOCATED OVER EASTERN HAMPSHIRE COUNTY... OR 18 MILES EAST OF ROMNEY...AND MOVING NORTHEAST AT 20 MPH. * LOCATIONS IMPACTED INCLUDE... GORE... HAYFIELD... CROSS JUNCTION... WHITACRE... GAINESBORO... CEDAR GROVE... GLENGARY... PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR LARGE HAIL AND FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS TO A STURDY BUILDING AND STAY AWAY FROM WINDOWS. && LAT...LON 3946 7821 3926 7807 3920 7848 3931 7853 TIME...MOT...LOC 2339Z 246DEG 18KT 3927 7843 $$ KRAMAR
1 follow-up statement
810 WWUS51 KLWX 260031 SVSLWX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 831 PM EDT SUN APR 25 2010 VAC069-WVC003-027-065-260041- /O.EXP.KLWX.SV.W.0021.000000T0000Z-100426T0030Z/ HAMPSHIRE WV-BERKELEY WV-MORGAN WV-FREDERICK VA- 831 PM EDT SUN APR 25 2010 ...THE SEVERE THUNDERSTORM WARNING HAS EXPIRED FOR NORTHERN FREDERICK...SOUTH CENTRAL MORGAN...SOUTHWESTERN BERKELEY AND EAST CENTRAL HAMPSHIRE COUNTIES... THE THUNDERSTORM THAT PROMPTED THE WARNING HAS EXITED THE WARNED AREA. THUS THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT FOR THE WARNED AREA. LAT...LON 3946 7821 3926 7807 3920 7848 3931 7853 TIME...MOT...LOC 2339Z 246DEG 18KT 3927 7843 $$ KRAMAR
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 4:55 PM EDT, 2 hours 44 minutes earlier.
Area forecast discussion, Apr 25, 4:55 PM EDT, 2 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
455 PM EDT SUN APR 25 2010
.SYNOPSIS...
A POTENT UPPER LOW OVER INDIANA WILL DRIFT EAST INTO THE OHIO VALLEY
TONIGHT. AN ASSOCIATED WARM FRONT WILL BECOME NEARLY STATIONARY
ACROSS MARYLAND. THE LOW WILL TRACK ACROSS THE MID ATLANTIC REGION
MONDAY WITH A COLD FRONT CROSSING THE REGION ON TUESDAY. HIGH
PRESSURE RETURNS WEDNESDAY AND THURSDAY. A WARM FRONT WILL
APPROACH THE REGION FRIDAY.
&&
.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 11 PM FOR THE
ENTIRE CWA WITH THE EXCEPTION OF HIGHLAND...PENDLETON...
AUGUSTA...NELSON...AND ALBERMARLE COUNTIES.
LATEST RADAR IMAGERY SHOWS SHOWERS AND THUNDERSTORMS DEVELOPING
OVER EASTERN WEST VIRGINIA. THUNDERSTORMS WILL CONTINUE TO SPREAD
EAST-SOUTHEAST DURING THE LATE AFTERNOON AND EVENING HOURS. LATEST
MESOANALYSIS SHOWS AROUND 1000 J/KG OF MLCAPE WITH LITTLE TO NO
CAPPING INVERSION. STILL FEEL THAT THE BEST CHANCE FOR THE
STRONGER THUNDERSTORMS WILL BE CLOSER TO THE BACKDOOR BOUNDARY
WHICH EXTENDS FROM EASTERN WEST VIRGINIA THROUGH NORTHERN VIRGINIA
INTO EASTERN MARYLAND.
GIVEN THE STEEP MID-LEVEL LAPSE RATES AND POTENT DEEP LAYER
SHEAR...DAMAGING WINDS AND LARGE HAIL APPEAR TO BE THE PRIMARY
THREATS. PREVIOUS DISCUSSION FOLLOWS.
SPL 17Z BALLOON SNDG WAS ISSUED TDA.
AS OF 19Z...WV LOOP SHOWS THE LARGE OCCLUDED LOW IS CENTERED OVER
THE IL/IN BORDER AND DRIFTING EAST. THE MID ATLANTIC IS IN THE WARM
SECTOR/DRY SLOT OF THE SYSTEM. VIS SATELLITE AND SFC OBS INDICATES
SFC WARM FRONT HAS REACHED AS FAR NORTH AS A LINE FROM KBWI TO KFDK
TO KMRB THEN NORTH INTO PA...WITH LITTLE N-WARD PROGRESS EXPECTED
REST OF THE AFTERNOON. SOUTH/WEST OF THE FRONT...SCT/BKN CU FIELD
HAS DEVELOPED WITH THE INSOLATION. CONVECTIVE STORM DEVELOPMENT
STILL NOT EXPECTED EAST OF THE BLUE RIDGE FOR ANOTHER FEW
HOURS...THE 17Z KIAD RAOB INDICATES A CAP AROUND 3.5 KFT ACROSS THE
DC METRO THAT WILL TAKE SOME TIME TO ERODE. LOW CLOUDS AND SUB 60F
TEMPS TO PERSIST NORTH OF THE FRONT.
SCT SHOWERS AND ISO THUNDERSTORMS CONTINUE TO INCREASE IN COVERAGE
WEST OF THE BLUE RIDGE...WERE DIFFERENTIAL HEATING IN THE TERRAIN
HAS ENABLED DEVELOPMENT. THIS ACTIVITY WILL MOVE NORTHEAST AND
SLOWLY SPREAD EAST.
STRONG BULK LAYER SHEAR /50 TO 60 KT/...GOOD MID LEVEL LAPSE RATES
/7 TO 8 C/KM/ INDICATE A LARGE HAIL THREAT. BACKED LLVL FLOW ALONG
THE FRONT COULD ENABLE TORNADO DEVELOPMENT AS STORMS CROSS CENTRAL
MARYLAND INTO THIS EVENING.
THE LOW PUSHES EAST INTO THE OHIO VALLEY OVERNIGHT WITH DIURNAL
CONVECTION SUBSIDING THIS EVENING. PLENTY OF LLVL MOISTURE KEEPS MIN
TEMPERATURES UP IN THE MID TO UPPER 50S.
&&
.SHORT TERM /6 AM MONDAY MORNING THROUGH 6 PM MONDAY/...
MONDAY...THE UPPER LOW PASSES THE MID ATLANTIC...BRINGING AREAS OF
SHOWERS WITH EMBEDDED THUNDERSTORMS MAINLY IN THE AFTERNOON. MAX
TEMPS LOW TO MID 70S BEFORE HEIGHTS FALL AFTER THE LOW PASSAGE.
&&
.LONG TERM /MONDAY NIGHT THROUGH SUNDAY/...
SLOW MOVING UPPER LOW WILL BE TRACKING ACROSS THE CWA MON NGT. W/
THIS HV UPPED POPS TO LKLY ACROSS THE MAJORITY OF THE AREA. WILL
KEEP A MENTION OF T DURG THE EVE ACROSS THE NRN PART OF THE CWA AS
THE UPPER LOW MOVES OVRHD ALONG W/ PTNL CAPES OF 500. THREAT OF
CNVCTN SHOULD BE WANING BY MDNGT...DIMINISHING TO RASH LKLY
OVRNGT.
BROAD CYCLONIC FLOW TO SET UP OVRHD FOR TUE WL KEEP SKIES M CLDY
W/ TEMPS ONLY IN LM60S. TUE NGT LOW EXITS THE RGN AND SKIES SHOULD
BEGIN TO CLR DURG THE EVE HRS. TEMPS SHOULD INTO THE MU30S W OF
I-95 TUE NGT. THIS MAY BRING ABT NEED FOR FRST ADVSRY.
UPPER LOW WL SLOWLY EXIT TO THE NE ON WED BUT SKIES SHOULD BE
IMPROVING - PC SKIES HIGHS IN THE M60S.
HIGH PRES WL BUILD INTO THE RGN FOR THU AND FRI...BRINGING M SUNNY
SKIES AND TEMPS WARMING INTO THE L70S THU..MU70S FRI. THE HIGH WL
MOVE OFF THE CST FOR THE WKND..ALLOWING CLDS TO INCRS BUT DAYTIME TEMPS
SHOULD CONT TO REACH THE 70S.
&&
.AVIATION /21Z SUNDAY THROUGH FRIDAY/...
LARGE LOW PRESSURE SYSTEM MOVES EAST ACROSS THE AREA THROUGH MONDAY.
CONVECTIVE STORMS...SOME SEVERE ON TAP FOR LATE THIS AFTERNOON AND
EVENING ACROSS THE TERMINALS. SHOWERS AND SOME EMBEDDED TSTMS MONDAY
AS THE LOW PASSES.
MON NGT AND TUE SHOULD BE M CLDY. CHC OF TSTMS AT MAJOR AIRPORTS
DURG THE MON EVE SHOULD DIMINISH TO RW OVRNGT. NOT XPCTG MUCH PCPN
TUE. CONDS SHOULD BE VFR TUE THRU THU.
&&
.MARINE...
SCA FOR GUSTY SWLY WINDS UNTIL 6PM FOR THE TIDAL POTOMAC BELOW
INDIAN HEAD...AND ON THE MD BAY SOUTH OF SANDY POINT. A STALLED
BOUNDARY ACROSS THE BAY INVOF THE BAY BRIDGE WITH NELY FLOW AROUND
15 KT NORTH. A LARGE LOW PRESSURE SYSTEM MOVES EAST ACROSS THE AREA
THROUGH MONDAY. CONVECTIVE STORMS...SOME SEVERE ON TAP FOR LATE THIS
AFTERNOON AND EVENING ACROSS THE WATERS. SHOWERS AND SOME
EMBEDDED TSTMS MONDAY AS THE LOW PASSES.
PD OF GUSTY WINDS PSBL TUE AFTN AS HIGH PRES BUILDS INTO THE AREA
MAY BRING THE NEED FOR AN SCA.
&&
.LWX WATCHES/WARNINGS/ADVISORIES...
DC...NONE.
MD...NONE.
VA...NONE.
WV...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EDT THIS EVENING FOR
ANZ532>534-536-537-540>543.
&&
PRODUCTS...LASORSA/BAJ/WOODY!Hazardous weather outlook, Apr 25, 5:57 PM EDT, 1 hour 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 557 PM EDT SUN APR 25 2010 ANZ530>543-DCZ001-MDZ006-007-011-013-014-016>018-VAZ052>057- 261000- CHESAPEAKE BAY NORTH OF POOLES ISLAND MD- CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD- CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD- CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD- CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA- TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD- TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD- TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA- PATAPSCO RIVER INCLUDING BALTIMORE HARBOR- CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY- CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER- PATUXENT RIVER TO BROOMES ISLAND MD- TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH ISLAND-DISTRICT OF COLUMBIA-NORTHERN BALTIMORE-HARFORD- SOUTHERN BALTIMORE-PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS- CALVERT-PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX- ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA- KING GEORGE- 557 PM EDT SUN APR 25 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF COLUMBIA. .DAY ONE...TONIGHT A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 11 PM THIS EVENING. THE MAIN THREATS IN THUNDERSTORMS WILL BE LARGE HAIL AND DAMAGING WINDS. PLEASE REFER TO /WBCWCNLWX/ FOR FURTHER DETAILS. A SMALL CRAFT ADVISORY IS IN EFFECT FOR PORTIONS OF THE MARYLAND CHESAPEAKE BAY AND TIDAL POTOMAC SOUTH OF INDIAN HEAD UNTIL 11 PM THIS EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS ARE POSSIBLE MONDAY AFTERNOON WITH HAIL AS THE MAIN THREAT. SMALL CRAFT CONDITIONS ARE POSSIBLE TUESDAY AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON. MDZ003>005-009-010-501-502-VAZ021-025>031-036>040-042-050-051-501- 502-WVZ050>055-501>504-261000- WASHINGTON-FREDERICK MD-CARROLL-MONTGOMERY-HOWARD- EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-HIGHLAND- AUGUSTA-ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE- NELSON-ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-LOUDOUN-ORANGE- CULPEPER-NORTHERN FAUQUIER-SOUTHERN FAUQUIER-HAMPSHIRE-MORGAN- BERKELEY-JEFFERSON-PENDLETON-HARDY-WESTERN GRANT-EASTERN GRANT- WESTERN MINERAL-EASTERN MINERAL- 557 PM EDT SUN APR 25 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA... NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND WITH THE EXCEPTION OF GARRETT COUNTY. .DAY ONE...TONIGHT A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 11 PM THIS EVENING FOR NORTH-CENTRAL AND WESTERN MARYLAND...EASTERN WEST VIRGINIA...NORTHERN VIRGINIA...AND PORTIONS OF CENTRAL VIRGINIA. THE MAIN THREATS ARE LARGE HAIL AND DAMAGING WINDS. PLEASE REFER TO /WBCWCNLWX/ FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS ARE POSSIBLE MONDAY AFTERNOON WITH HAIL AS THE MAIN THREAT. TEMPERATURES MAY DROP INTO THE MID TO UPPER 30S TUESDAY NIGHT. A FROST ADVISORY MAY BE REQUIRED BETWEEN I-81 AND I-95. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON.
In the hours before
Local storm report, Apr 25, 7:11 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
711 PM EDT SUN APR 25 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 PM HAIL 1 SE GREENVILLE 37.99N 79.14W
04/25/2010 M1.00 INCH AUGUSTA VA TRAINED SPOTTER
&&
EVENT NUMBER LWX1000174
SBKLocal storm report, Apr 25, 7:17 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
717 PM EDT SUN APR 25 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0717 PM HAIL CHARLES TOWN 39.29N 77.86W
04/25/2010 E1.00 INCH JEFFERSON WV AMATEUR RADIO
&&
EVENT NUMBER LWX1000175
LEELocal storm report, Apr 25, 7:22 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
722 PM EDT SUN APR 25 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0722 PM HAIL 1 ENE SUMMIT POINT 39.25N 77.94W
04/25/2010 E1.00 INCH JEFFERSON WV TRAINED SPOTTER
&&
EVENT NUMBER LWX1000176
LEELocal storm report, Apr 25, 7:31 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
731 PM EDT SUN APR 25 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0731 PM HAIL 1 ENE JEFFERSON 39.36N 77.52W
04/25/2010 M1.00 INCH FREDERICK MD TRAINED SPOTTER
&&
EVENT NUMBER LWX1000177
BJLLocal storm report, Apr 25, 7:32 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
732 PM EDT SUN APR 25 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0726 PM HAIL 2 NNE STUARTS DRAFT 38.05N 79.00W
04/25/2010 E0.75 INCH AUGUSTA VA TRAINED SPOTTER
&&
EVENT NUMBER LWX1000178
LEELocal storm report, Apr 25, 7:34 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
734 PM EDT SUN APR 25 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM HAIL WEYERS CAVE 38.29N 78.92W
04/25/2010 M1.00 INCH AUGUSTA VA TRAINED SPOTTER
&&
EVENT NUMBER LWX1000179
TCThe office that day
Everything else NWS Baltimore/Washington issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 4:18 PM EDT | Special Weather Statement | LWX | Hampshire | 27 min |
| Apr 25, 4:29 PM EDT | Severe Thunderstorm Warning | LWX | Berkeley, Hampshire, Hardy, Jefferson, Morgan | 46 min |
| Apr 25, 4:50 PM EDT | Special Weather Statement | LWX | Morgan | 25 min |
| Apr 25, 5:18 PM EDT | Special Weather Statement | LWX | Hampshire | 27 min |
| Apr 25, 5:29 PM EDT | Severe Thunderstorm Warning | LWX | Berkeley, Hampshire, Morgan | 34 min |
| Apr 25, 5:33 PM EDT | Severe Thunderstorm Warning | LWX | Berkeley, Jefferson, Morgan | 42 min |
| Apr 25, 5:39 PM EDT | Tornado Warning | LWX | Berkeley, Jefferson | 36 min |
| Apr 25, 6:06 PM EDT | Special Weather Statement | LWX | Jefferson | 24 min |
| Apr 25, 6:10 PM EDT | Severe Thunderstorm Warning | LWX | Berkeley, Jefferson | 50 min |
| Apr 25, 6:39 PM EDT | Severe Thunderstorm Warning | LWX | Berkeley, Jefferson | 51 min |
| Apr 25, 7:01 PM EDT | Flash Flood Warning | LWX | Berkeley, Jefferson | 3 hr |
| Apr 25, 7:04 PM EDT | Severe Thunderstorm Warning | LWX | Jefferson | 41 min |
| Apr 25, 7:19 PM EDT | Severe Thunderstorm Warning | LWX | Jefferson | 41 min |
| Apr 25, 7:47 PM EDT | Severe Thunderstorm Warning | LWX | Hampshire | 43 min |
| Apr 25, 7:53 PM EDT | Flash Flood Warning | LWX | Berkeley, Hampshire, Jefferson | 3 hr |
| Apr 25, 5:49 PM EDT | Special Weather Statement | LWX | Frederick | 26 min |
| Apr 25, 6:34 PM EDT | Special Weather Statement | LWX | Nelson | 26 min |
| Apr 25, 6:56 PM EDT | Severe Thunderstorm Warning | LWX | Augusta, Nelson, City of Staunton, City of Waynesboro | 49 min |
| Apr 25, 7:34 PM EDT | Severe Thunderstorm Warning | LWX | Albemarle, Augusta, Greene, Madison, Page, Rockingham and 1 more | 28 min |
| Apr 25, 7:54 PM EDT | Severe Thunderstorm Warning | LWX | Loudoun | 51 min |
Nearby
Severe Thunderstorm Warnings in West Virginia, 2010Severe Thunderstorm Warnings in Virginia, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.